# SDR SIMA201804090001

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 35,886 hours, 31,136 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0412E195
- Condition: Failed
- Location: First Officer'S
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FIRST OFFICER PFD WENT BLACK THEN NOTICED A STRONG ELECTRICAL BURNING ODOR IN COCKPIT.  VERIFIED ODOR FAULT,  REMOVED AND REPLACED THE FIRST OFFICER`S PFD IAW AMM 34-22-01.   OPS CHECKED OK IAW AMM 34-22-00.
